# SDR IXXA0500111S

- Difficulty date: December 8, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws74.469-123.187
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT ELEVATOR LOWER PLATING INBOARD SECTION CORROSION DAMAGE BETWEEN STA XE 74.469 AND XE 123.187.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA.  CORROSION WAS REMOVED IAW DC8 SRM 55-2-1 FIG B PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0 PG 12.  REMOVED THE DAMAGED SECTION IAW DC8 SRM 55-2-1 FIG 8.  FABRICATED FILLER & REPAIR SPLICE IAW DC8 SRM 55-2-1 FIG 8 DC8 55-4-1 FIG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B BONDED FILLER + REPAIR SPLICE WITH HYSOL IAW DC8 SRM 51-1-9A.  INSTALLED NEW FASTENERS IAW DC8 SRM 51-1-21 PG 1.
